An L 2 -isolation theorem for Yang-Mills fields over complete manifolds
Compositio Mathematica, Volume 47 (1982) no. 2, pp. 165-169.
@article{CM_1982__47_2_165_0,
     author = {Dodziuk, J. and Min-Oo},
     title = {An $L_2$-isolation theorem for {Yang-Mills} fields over complete manifolds},
     journal = {Compositio Mathematica},
     pages = {165--169},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {2},
     year = {1982},
     zbl = {0518.53039},
     mrnumber = {677018},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_2_165_0/}
}
TY  - JOUR
AU  - Dodziuk, J.
AU  - Min-Oo
TI  - An $L_2$-isolation theorem for Yang-Mills fields over complete manifolds
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 165
EP  - 169
VL  - 47
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_2_165_0/
UR  - https://zbmath.org/?q=an%3A0518.53039
UR  - https://www.ams.org/mathscinet-getitem?mr=677018
LA  - en
ID  - CM_1982__47_2_165_0
ER  - 
%0 Journal Article
%A Dodziuk, J.
%A Min-Oo
%T An $L_2$-isolation theorem for Yang-Mills fields over complete manifolds
%J Compositio Mathematica
%D 1982
%P 165-169
%V 47
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_2_165_0
Dodziuk, J.; Min-Oo. An $L_2$-isolation theorem for Yang-Mills fields over complete manifolds. Compositio Mathematica, Volume 47 (1982) no. 2, pp. 165-169. http://www.numdam.org/item/CM_1982__47_2_165_0/

[1] P.R. Chernoff: Essential self-adjointness of powers of generators of hyperbolic equations. Journal of Functional Analysis 12 (1973) 401-414. | MR | Zbl

[2] J. Dodziuk: Vanishing theorems for square integrable harmonic forms, Geometry and analysis, papers dedicated to the memory of V.K. Patodi, Indian Academy of Sciences and Tata Institute of Fundamental Research, Bombay, 1981, pp. 21-27. | MR | Zbl

[3] P. Li: On the Sobolev constant and the p-Spectrum of a compact Riemannian manifold, Ann. Scient. Éc. Norm. Sup. 4e serie, t. 13 (1980) 451-469. | Numdam | MR | Zbl

[4] Min-O: An L2-isolation theorem for Yang-Mills fields, this journal. | Numdam | Zbl

[5] G. Derham: Variétés différentiables, Hermann, Paris 1973. | Zbl

[6] C.-L. Shen: Gap-phenomena of Yang-Mills fields over complete manifolds, preprint. | MR | Zbl